# SDR 29GA2015041400002

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,138 hours, 35,969 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Head
- Part number: D0039024501
- Part serial: 40770
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 6,000 FT THE CREW SMELLED AND WITNESSED SMOKE COMING FROM THE F/O TCAS, EMERGENCY DECLARED, RETURNED.   REPLACED CONTROL HEAD, OPS CHECKED GOOD. FUNCTIONAL CHECK FLIGHT NORMAL.
